Publicações/ Publications


1. Lower bounds for the rank of families of abelian varieties under base change (joint with M. Hindry). , submitted, Arxiv link (2017).

2. Elliptic fibrations on covers of the elliptic modular surface of level 5 (joint with F. Balastrieri, J. Desjardins, A. Garbagnati, C. Maistret, I. Vogt). , Accepted for publication at AWM series, Springer. Arxiv link (2017).

3. Linear systems on rational elliptic surfaces and elliptic fibrations on K3 surface (joint with A. Garbagnati). , accepted for publication at Journal of Pure and Applied Algebra, Arxiv link (2017).

4. A remark on topologies for rational point sets (joint with O. Lorscheid) , Journal of Number Theory v. 159, p. 193-201, 2016.

5. Classification on elliptic fibrations of a singular K3 surface (joint with M.J. Bertin, A. Garbagnati, R. Horstch, O. Lecacheux, M. Mase, U. Whitcher), Women in Numbers Europe: research directions in Number Theory. 1ed.Berlin: Springer Verlag, 2015, v. 2, p. 1-28.

6. Arithmetic and Geometry of rational elliptic surfaces , Rocky Mountain Journal of Math., upcoming in 2016.

7. Schemes as functors on topological rings (joint with O. Lorscheid), , Arxiv link (2014).

8. On the unirationality of del Pezzo surfaces of degree two (joint with D. Testa and A. Várilly-Alvarado), Journal of the London Math. Soc. p. 1-19 (2014) Arxiv link.

9. Density of rational points on del Pezzo surfaces of degree one (joint with R. van Luijk), Advances in Mathematics 261, p. 154-199 (2014) Arxiv link.

10. On the rank of the fibres of rational elliptic surfaces, Algebra and Number Theory, Volume 6, no. 7 (2012), Pages 1289-1313.

11. On the rank of the fibres of elliptic K3 surfaces, Bulletin of the Brazilian Mathematical Society, 2012, Volume 43, Number 1, Pages 7-16

12. Construction of linear pencils of cubics with Mordell Weil rank five, Comment. Math. Univ. Sancti Pauli 58, No2, 2010

13. Rang des surfaces elliptiques: théorèmes de comparaison thèse de doctorat - Paris VII, 2009

14. Rank of elliptic surfaces and base change, Compte Rendus Acad. Sci. 347- Mathématiques, 2009